# SDR ABXA000418

- Difficulty date: September 14, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- Aircraft time: 48,447 hours, 44,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, FOUND THE EMERGENCY LIGHTS INOPERATIVE.  RESECURED WIRING TO OVERHEAD LIGHT SOCKET.
